Advertisement -- Learn more about ads on this site.
WICKEDKISSES
4,000-5,499 SparkPoints 4,860
SparkPoints
 

Three days on new meds

Friday, June 28, 2013

First day, my blood pressure was down, quite a bit, (98/62)no noticeable side effect(except that my legs were sore/tired from all the walking) On the second day, blood pressure was (117/76) I was dizzy, but not too much more than the usual balance issues from the scarring in my inner ears. Third day blood pressure was (164/109)I went in for a fasting blood draw(sugar, cholesterol, etc) and by the time I got back, I was extremely dizzy/vertiginous with that horrid swooping sensation as if in a boat on rough waters. This was accompanied by nausea and diarrhea. Ew.
So far today,(105/67) just dizzy, not too much more than usual. The diarrhea quit around eleven last night, so perhaps I'm done with that. If it comes back, I'm calling in and seeing what should be done. I don't want to buck authority, but I can't function when I feel like I'm about to fall out of my chair.
Share This Post With Others
Member Comments About This Blog Post
  • v WICKEDKISSES
    Thank you all so much. You make me smile, and I need that. Unfortunately, it looks like I can't share my BP tracker.
    1094 days ago
  • v FLAMENM
    Hope teh meds stabilize soon. With the desired effects.
    1096 days ago
  • v ICEANGEL0531
    Wishing that every day you get renewed strength & feel better
    1096 days ago
  • v TRYINGHARD54
    I hope your b/p gets better soon...lots of jumping up and down.. emoticon
    1096 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.
 

More Blogs by WICKEDKISSES